# SDR SWAA2022111464989

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE BROKEN WIGGLE PLATE AT ACCESS PANEL 651EB RIGHT WING I/B T/E.    REMOVED AND REPLACED BROKEN WIGGLE PLATE AT ACCESS PANEL # 651EB AS PER B 737-7 SRM 51-40-02-0G-0.
